Both Regular Strength and Extra Strength TYLENOL contain acetaminophen, the active ingredient which works to relieve mild to moderate pain.
Acetaminophen is considered an excellent choice because it is the least likely of all over-the-counter pain relievers to cause stomach irritations and interact with other medications. TYLENOL is widely used to treat pain due to:
Adults (12 years and older): 1-2 caplets, tablets or gelcaps every 4 hours as required. It is hazardous to exceed 12 (Regular Strength) or 8 (Extra Strength) caplets per day.
Regular Strength TYLENOL contains 325 mg of acetaminophen and Extra Strength TYLENOL contains 500 mg of acetaminophen.
Nonmedinical Ingredients (alphabetical)
cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, sodium starch glycolate.
Keep out of the reach of children. As with any other pain medicine, consult a doctor before use if you are pregnant or nursing a baby. Do not use in children under 12 years of age.
Chemical Name: Acetaminophen
Dosage: 500 mg